# SDR SIMA20130901006

- Difficulty date: September 1, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ON FR 68, AFT OF LOWER CARGO DOOR CUTOUT CORRODED.  REPAIRED SHEAR TIE ON FR 68 AFT OF LOWER CARGO DOOR CUT OUT IAW EO EM-53MR-1129, PART B.
